# SDR AALA20150309006

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 67,219 hours, 10,673 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB RECEIVED EICAS MSG FOR LT HYD QTY READING .03.  R & R HYD QTY MONITOR UNIT.  PERFORMED OPERATIONAL CHECK IAW AMM 29-33-01.  SYS CHECKED NORMAL.
